# SDR UALA2010091303387

- Difficulty date: September 13, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 53,060 hours, 6,317 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE HOLE, (APPROX 1 FOOT X 6 INCH), APPROX 1.5 FT BELOW THE AFT LOWER CORNER OF BULK CARGO DOOR WITH LARGE 10 INCH LONG SCRATCH APPROX 2 FT AFT OF HOLE.  REPAIR ACCOMPLISHED REF WU G8602H & G8603H & EVA 80122.
